Bulletin of the American Mathematical Society

Continuity properties of monotone nonlinear operators in Banach spaces

Felix E. Browder

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 70, Number 4 (1964), 551-553.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183526098

Mathematical Reviews number (MathSciNet)
MR0163199

Zentralblatt MATH identifier
0123.10702

Citation

Browder, Felix E. Continuity properties of monotone nonlinear operators in Banach spaces. Bull. Amer. Math. Soc. 70 (1964), no. 4, 551--553. https://projecteuclid.org/euclid.bams/1183526098


Export citation

References